# SDR SWAA2013050315561

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 55,685 hours, 45,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: BAC1415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT, FLOORBEAM SUPPORT STRAP CRACKED BETWEEN STA 312 & STA 328, LBL 12.  REMOVED AND REPLACED STRAP PER SRM.
